# SDR AALA20100424TPA01

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 33,064 hours, 13,378 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON THE FWD GALLEY AISLE SIDE WALL DOES NOT ILLUMINATE.  FOUND OPEN WIRE FROM FORWARD GALLEY EMERGENCY LIGHT CONNECTOR PIN TO LIGHT ASSEMBLY.  RE-CONNECTED WIRE.  OPS CHECKED NORMAL.
